# SDR UIEA2025032300379

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 98,778 hours, 22,645 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE AT INTERIOR SKIN OF FWD CARGO DOOR LWR FWD FRAME, STA 494.( REWORKED AND INSPECTED PER TRE6752058 (BOEING MESSAGE CMA-TLS-25-0024). NO FURTHER DEFECTS NOTED. )
